MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES

MAQUET CARDIOVASCULAR LLC VASOVIEW HEMOPRO; ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Model Number VH-3000
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/22/2019
Type of Reportable Event Malfunction
Event or Problem Description
Patient was undergoing coronary artery bypass graft x2 (left internal mammary to the left anterior descending, saphenous vein graft to the main obtuse marginal.During the harvest of the saphenous vein, the tip of the scope with the plastic sheath cracked and fell off in the leg.The device was changed and the procedure continued and completed with no patient harm done.

Brand Name
VASOVIEW HEMOPRO
Common Device Name
ELECTROSURGICAL, CUTTING COAGULATION ACCESSORIES
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
MDR Report Key8949830
Report Number8949830
Device Sequence Number14116925
Product Code GEI
UDI-Device Identifier00607567700345
UDI-Public(01)00607567700345(17)200416(10)25146160
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/01/2019
Report Date (Section F) 08/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVH-3000
Device Catalogue NumberVH-3000
Device Lot Number25146160
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer08/30/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight84
Date Report Sent to FDA08/01/2019